# SDR SWAA010549

- Difficulty date: February 23, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 9,052 hours, 6,105 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 114A110
- Part serial: ASTA0001
- Condition: Cracked
- Location: Lt Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LT WING L/E OUTBD KRUEGER FLAP RIB CRACKED AT THIRD RIB FROM OUTBD END.  REMOVED AND REPLACED KRUEGER FLAP PER MM.
